bibtype J - Journal Article
ARLID 0393364
utime 20240103202655.5
mtime 20130730235959.9
WOS 000318747800012
DOI 10.1016/j.ins.2013.02.019
title (primary) (eng) Generalizations of the Chebyshev-type inequality for Choquet-like expectation
specification
page_count 6 s.
media_type P
serial
ARLID cav_un_epca*0256752
ISSN 0020-0255
title Information Sciences
volume_id 236
volume 1 (2013)
page_num 168-173
publisher
name Elsevier
keyword Pseudo-additive measure
keyword Chebyshev’s inequality
keyword Pseudo-additive integral
keyword Choquet-like expectation
author (primary)
ARLID cav_un_auth*0261431
name1 Agahi
name2 H.
country IR
author
ARLID cav_un_auth*0283606
name1 Mohammadpour
name2 A.
country IR
author
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
full_dept (cz) Ekonometrie
full_dept Department of Econometrics
department (cz) E
department E
institution UTIA-B
full_dept Department of Econometrics
garant G
share 60
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
source
url http://library.utia.cas.cz/separaty/2013/E/mesiar-generalizations of the chebyshev-type inequality for choquet-like expectation.pdf
cas_special
project
project_id GAP402/11/0378
agency GA ČR
ARLID cav_un_auth*0273630
abstract (eng) The concepts of Choquet-like expectations are discussed. We obtain generalizations of the Chebyshev-type inequality for Choquet-like expectation. Some previous results obtained by others are generalized.
reportyear 2014
RIV BA
num_of_auth 3
inst_support RVO:67985556
permalink http://hdl.handle.net/11104/0222593
mrcbT16-e COMPUTERSCIENCEINFORMATIONSYSTEMS
mrcbT16-f 3.969
mrcbT16-g 0.640
mrcbT16-h 4.IX
mrcbT16-i 0.02647
mrcbT16-j 0.889
mrcbT16-k 12028
mrcbT16-l 602
mrcbT16-s 2.171
mrcbT16-z ScienceCitationIndex
mrcbT16-4 Q1
mrcbT16-B 75.425
mrcbT16-C 94.444
mrcbT16-D Q1
mrcbT16-E Q1
arlyear 2013
mrcbU34 000318747800012 WOS
mrcbU63 cav_un_epca*0256752 Information Sciences 0020-0255 1872-6291 Roč. 236 č. 1 2013 168 173 Elsevier